# SDR MASA2010020600113

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 25,502 hours, 24,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AID KIT WAS OPENED.  MX REPLACED THE FIRST AID KIT.
